Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

peterlpkoji69

Veteran Member
  • Total Reviews

    0
  • Content Count

    72
  • Joined

  • Last visited

Community Reputation

0 Neutral

About peterlpkoji69

  • Rank
    Junior Member

Recent Profile Visitors

1508 profile views
  1. IHATE, are you flushing? because accutane tends to make skin red and sensitive during treatment. if your flushing- stop it or go to your derm. it could also be seb dermatitits.- make sure you moisturize well.
  2. can you use elidel or protopic for ever? mr.z im sorry but i dont think ill agree with you about protopic/elidel used to treat rosacea redness. It reduces inflammation not the capillary problem of rosacea. protopic and elidel are for dermatitis. Most of the people with rosacea have some kind of dermatitis which is why they use it.
  3. if your derm is prescribing protopic its because you have some sort of eczema- atopic dermatitis, contact dermatitis.. finacea is for rosaceaits alzeic acid, accutane will just make it worse by thinning the skin, and ipl wont do anything on dermatitis. so keep on using protopic.
  4. why not use elidel or protopic? the dermatitis regimen is: elidel- am,pm for 2 months mimyx- am. elidel pm for 2 months mimyx -am, pm for 2 months then normal moisturizer am, pm mimyx for ever that should control it.
  5. Dr. Fredric Brandt is the best. But $- he will make your face ass smooth.
  6. about light therapy and ipl/vbeam/ktp.. light therapy is no way like ipl/vbeam/ktp for facial redness. i had vbeam and its like a miracle. my regimen: morning- dr brandts pad cleanser dr brandts toner aczone mimyx cream dr brandts moisturizer dr brandts spf 30 night dr brandts pad cleanser dr brandts toner mimyx cream dr brandts moisturizer 3 VBEAM, 2 ISOLAZ, 4 gentle waves 12 mg elavil every night CURRENT STATUS- CURED i have nothing, not even a blocked pore, or redness
  7. hello, same as me my arms are being controlled by retin a. day and a day off.... but my face is just a mess with the redness and kp bumps.. has anyone had any success? thank you
  8. lba, the cortizone is your kp bad in your arms?? yoyo, do you have some redness? ask your derm because it could flare after you stop taking accutane.... :S - its what happened to me
  9. were the bumps worse when you stopped accutane, and it has gotten better with time, or they stayed the same?
  10. http://www.amazines.com/Keratosis_pilaris_related.html here is an article showing that accutane does treat keratosis pilaris. BUT WHAT I DONT GET IS THAT- IT CAUSED MY KP!!!!!!!!!!!!!!!!!!!!!!!!!!! I NOW HAVE IT ON FACE, AND ARMS
×